# SDR 2008UALA06392

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 73,438 hours, 9,067 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Faulty
- Location: Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DOOR 1 RIGHT BOTH SILL LIGHTS INOP AND OVER DOOR EXIT SIGN INOP.  REPLACED FUSE IN CHARGER.  CHECKS OK.
